Panadol Extra Advance Tablets – 32 Tablets

44.80

Panadol Extra Advance Tablets provides extra effective pain relief from headaches, period pain and the aches & pains associated with colds & flu.

Panadol Extra Advance Tablets are used to relieve the pain of a headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache, and period pain. They also relieve the aches and pains of cold and flu, help ease sore throat pain. and reduce temperature.

Advanced Optizorb technology

These tablets are developed with advanced Optizorb technology that helps faster absorption of paracetamol and caffeine and relieve your pain in as little time as 10 minutes. This formulation is not only fast absorbing but is also gentle on your stomach.

In stock

Description

Panadol Extra Advance Tablets – 32 Tablets

Most people taking these tablets find they cause them no problems. However occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if these tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.
  Each Tablet contains the Active Ingredients Paracetamol 500 mg and Caffeine 65 mg. Also includes a mixture of Sodium Methyl (E219), Sodium Ethyl (E215) and Sodium Propyl (E217) Parahydroxybenzoate.
Adults, including the elderly and children 12 years and over: Take 2 tablets every 4 hours as required.
  • Please see your doctor before you take Panadol Extra Advance Tablets if you are pregnant. You can take this product whilst breast feeding.
  • Do not take with any other product containing paracetamol.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
  • Do not give to children under 12 years of age.
  • Do not exceed the stated dose.
  • If symptoms persist consult your doctor.
  • Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Reviews

There are no reviews yet.

Be the first to review “Panadol Extra Advance Tablets – 32 Tablets”

Your email address will not be published.